Gerald Jungck, "Compatible mappings and common fixed points", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 531318, 9 pages, 1986. https://doi.org/10.1155/S0161171286000935
Compatible mappings and common fixed points
A generalization of the commuting mapping concept is introduced. Properties of this weakened commutativity are derived and used to obtain results which generalize a theorem by Park and Bae, a theorem by Hadzic, and others.
Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.